# SDR PLGA980507A

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG130902
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HPN - FLT 4382 - WHEN LANDING GEAR WAS SELECTED UP AFTER TAKEOFF, THE LEFT MAIN GEAR DOWN AND LOCKED INDICATION REMAINED ILLUMINATED.  IT WAS CONFIRMED THAT GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO HPN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT DOWN AND LOCKED SWITCH.  SYSTEM TESTED GOOD.  (M)
